# SDR AALA20100331MIA01

- Difficulty date: March 31, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 78,342 hours, 12,361 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7321870010
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MIA - CREW REPORTED LOST CENTER HYDRAULIC PRESSURE SYSTEM WITH GEAR EXTENSION.  FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP/SLAT SHUT-OFF VALVE MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
